CureZone   Log On   Join
 

Re: IUD removed...When do side effects go away? by rinprinp ..... Mirena, Skyla IUD Forum

Date:   10/25/2007 12:14:40 PM ( 14 years ago ago)
Hits:   76,218
URL:   https://www.curezone.com/forums/fm.asp?i=1028523

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

My wife removed Mirena oktober 11, six week after insertion. The side effects were terrible (you can read my earlier post). She noticed the first improvement fourth day after removal. So far neurological test for MS was negative (lumbar puncture), we are still waiting for MR of head but I am sure that test will be negative to. She is much better but not OK. She is still very weak (tired) and sometimes during the day she has some of the previous side effect but less intensive. She is visiting doctor with alternative medicine degree and the doc is 100% sure that all her problems are due to hormone imbalance. She prescribed her vegetarian diet for at least 3 months to get her hormones in balance as soon as possible.
I suggest that we can keep replying to JESS message and provide after removal expirience to other users.

Rudi from Slovenia

 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=1028523